On large deviations of empirical measures for stationary Gaussian processes
Wlodzimierz Bryc and
Amir Dembo
Stochastic Processes and their Applications, 1995, vol. 58, issue 1, 23-34
Abstract:
We show that the large deviation principle with respect to the weak topology holds for the empirical measure of any stationary continuous-time Gaussian process with continuous vanishing at infinity spectral density. We also point out that large deviation principle might fail in both continuous and discrete time if the spectral density is discontinuous.
Keywords: Large; deviations; Empirical; measure; Gaussian; processes (search for similar items in EconPapers)
Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00003-P
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:58:y:1995:i:1:p:23-34
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().